# SDR SWAA2014060928881

- Difficulty date: June 1, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 20,316 hours, 8,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT LIGHT INOPERATIVE AT ROW 16.  RELAMPED LIGHT IAW MM.
